Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Blood in stool, applied ointment, feels like wound

Hi, I noticed quite some time there was some blood came out whenever I pass motion. I hve applied an ointment recommended by a pharmacist. This ointment has benefited to some extent as there was lesser blood since the ointment smoothen the anus for the stool to pass. Neverthless I felt there was a slight wound that has been affected by the stool when I releive myself. I would like to know wether this require a medication . Looking forward to your reply. Thanks and best regards alwi
Asked On : Sun, 6 May 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HEMORRHOIDS may be the cause for your sufferings.

chronic constipation
-frequent diarrhoea are the possible predisposing factors.

proctoscopy examination may confirm the diagnosis.

wishing you good health
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor